# SDR CA110720003

- Difficulty date: July 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) IFSD, SINGLE ENGINE, DURING FLIGHT, THE PILOT FELT HIGH VIBRATIONS AND THE ENGINE LOSS POWER.  A FORCED LANDING WAS MADE IN A FIELD RESULTING IN VERY MINOR DAMAGE TO THE ACFT.
